# SDR BJNA0000501

- Difficulty date: May 2, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Contaminated
- Location: Oil System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 POSITIONOIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT, PULLED BACK POWER TO IDLE TO CHECK IF LIGHT WOULD GO OFF, IT STAYED ON.  SHUT DOWN NR 1 ENGINE PER CHECKLIST, LANDED IN LEX WITHOUT FURTHER INCIDENT.  REMOVED MAIN OIL FILTER AND CHECKED FOR CONTAMINATION, NO CONTAMINATION FOUND.  DETERMIED BYPASS SWITCH TO BE FAULTY.  AIRCRAFT RELEASED PER DMI NR 054 MEL 79-2 ENTERED IN DMI LOG AND PLACARDED.  (M)
